# SDR SWAA2024091924798

- Difficulty date: August 10, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED RIB 5 AND RIB 6 FRONT SPAR AT RT HORIZONTAL STABILIZER 2024-489228<[01] EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 08-JAN-25;[02] PERFORMED PERMANENT REPAIR ON WEB LOCATED RIB 5 AND RIB 6 FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-10-2R-1; REPAIR 1 SEE INDIVIDUAL SIGNS-OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON WEB LOCATED RIB 5 AND RIB 6 FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-10-2R-1; REPAIR 1 SEE INDIVIDUAL SIGNS-OFF BELOW. RII CERTIFIED
